# SDR RAIA00103007

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,521 hours, 27,600 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6226523207
- Condition: Inoperative
- Location: Cockpit
- Part time: 27,521 hours, 27,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7163-STL-CREW REPORTS BOTH TRANSPONDERS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED TRANSPONDER CONTROL HEAD.
